Abstract Fixed Points of Set-valued Mappings
E. El. Shobaky, Sahar Mohamed Ali & Montaser S. Ali
Journal of Mathematics and Statistics, Volume 3, Issue 2, pp. 49–53 · doi.org/10.3844/jmssp.2007.49.53
Abstract
We defined new concept of complete sequences of equivalence relations on a given abstract set on which no topology is considered, the concept of contraction mappings with respect to these sequences, proved the existence of a fixed point of a multivalued and in particular single valued mappings T on the given abstract set.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2007 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Shobaky, E. E., Ali, S. M. & Ali, M. S. (2007). Abstract Fixed Points of Set-valued Mappings. Journal of Mathematics and Statistics, 3(2), 49–53. https://doi.org/10.3844/jmssp.2007.49.53
- Licence
- © Science Publications
- Issue
- Volume 3, Issue 2
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
